Keywords (1)

Academic
Publications
Coadjoint orbits and reductive dual pairs

Coadjoint orbits and reductive dual pairs,10.1016/0001-8708(87)90050-8,Advances in Mathematics,J ADAMS

Coadjoint orbits and reductive dual pairs   (Citations: 5)
BibTex | RIS | RefWorks Download
Journal: Advances in Mathematics - ADVAN MATH , vol. 63, no. 2, pp. 138-151, 1987
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: